# SDR FDEA200906021880

- Difficulty date: June 2, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A53510249200
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DEEP DENT ON KRUGER FLAP NOSE SKIN REPAIR PEFORMED BY REPLACEMENT OF PART IAW. SRM 57-45-12.
